# SDR SH52002F00000

- Difficulty date: January 9, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N711SX
- Make and model: Cndair CL6002A12
- Aircraft serial: 3007
- Engine: Ge CF34*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Part number: 600330363
- Condition: Cracked
- Location: Windshield
- Part time: 5,955 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND LOWER WINDSHIELD SILL CRACKED (PRIMARY STRUCTURE) ON LEFT AND RIGHT SIDE OF COCKPIT.  BOTH CRACKS ARE AT FS 235.0 WL 110.5 AND RUN ALONG THE BASE OF A WEB LEFT CRACK IS 1.5 INCHES LONG, RIGHT IS 1.0 INCH LONG.  CRACKS IN THIS AREA ARE NOT REPAIRABLE PER FACTORY ENGINEERING.  REMOVED AND REPLACED ONE PIECE WINDSHIELD LOWER SILL.
